# SDR 00FDEA00703

- Difficulty date: October 4, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-22
- Aircraft serial: 19081
- Aircraft time: 65,966 hours, 48,150 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, BS 1130 FLOORBEAM FOUND CORRODED BETWEEN NR 6 & 7.  REPAIRED PER IAW DALFORT AERO, LP XEA X1-53-707 REV 1.
